Alert archive / Arkansas / Flash Flood Warnings in 2022

Flash Flood Warning 33, NWS Tulsa, OK

October 16, 2022Franklin County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Oct 16, 2022, 3:16 AM CDT for Franklin County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 16, 2022, 3:16 AM CDT (08:16 UTC)
Expired
Oct 16, 2022, 6:30 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Franklin County, AR

The radar

The Western Arkansas radar (KSRX), 48 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2022-10-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2022-10-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2390 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

296 
WGUS54 KTSA 160816
FFWTSA
ARC047-161130-
/O.NEW.KTSA.FF.W.0033.221016T0816Z-221016T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
316 AM CDT Sun Oct 16 2022

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Northern Franklin County in west central Arkansas...

* Until 630 AM CDT.

* At 316 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 5 inches of rain 
  have fallen. The expected rainfall rate is 2 to 3 inches in 1 
  hour. Additional rainfall amounts of 0.5 to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Ozark...                           Mulberry...
  Fern...                            Jethro...
  Cravens...                         Watalula...
  Paradise...                        Lonelm...
  Barnes...                          Turners Bend...
  Toney...                           Piney...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3558 9406 3558 9407 3565 9406 3565 9403
      3565 9399 3567 9392 3567 9380 3566 9371
      3560 9370 3553 9372 3549 9387 3549 9404
      3550 9404 3551 9403 3553 9404 3554 9404
      3555 9403 3555 9404 3556 9402 3557 9402

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR

$$

Lacy
2 follow-up statements
983 
WGUS74 KTSA 160953
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
453 AM CDT Sun Oct 16 2022

ARC047-161130-
/O.CON.KTSA.FF.W.0033.000000T0000Z-221016T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin AR-
453 AM CDT Sun Oct 16 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CDT THIS 
MORNING FOR NORTHERN FRANKLIN COUNTY...

At 453 AM CDT, Doppler radar indicated heavy rain has ended across 
the warned area. However, radar estimates that between 3 and 5.5 
inches of rain have fallen since yesterday evening. Flash flooding 
could be ongoing.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Ozark...                           Mulberry...
Fern...                            Jethro...
Cravens...                         Watalula...
Paradise...                        Lonelm...
Barnes...                          Turners Bend...
Toney...                           Piney...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3558 9406 3558 9407 3565 9406 3565 9403
      3565 9399 3567 9392 3567 9380 3566 9371
      3560 9370 3553 9372 3549 9387 3549 9404
      3550 9404 3551 9403 3553 9404 3554 9404
      3555 9403 3555 9404 3556 9402 3557 9402

FLASH FLOOD...RADAR INDICATED

$$

Lacy
695 
WGUS74 KTSA 161127
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
627 AM CDT Sun Oct 16 2022

ARC047-161137-
/O.EXP.KTSA.FF.W.0033.000000T0000Z-221016T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin AR-
627 AM CDT Sun Oct 16 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 630 AM CDT THIS MORNING FOR 
NORTHERN FRANKLIN COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed any road closures.

LAT...LON 3558 9406 3558 9407 3565 9406 3565 9403
      3565 9399 3567 9392 3567 9380 3566 9371
      3560 9370 3553 9372 3549 9387 3549 9404
      3550 9404 3551 9403 3553 9404 3554 9404
      3555 9403 3555 9404 3556 9402 3557 9402

$$

Lacy

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Oct 16, 12:29 AM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Oct 16, 12:29 AM CDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1229 AM CDT Sun Oct 16 2022

...New AVIATION...

.SHORT TERM...
(The rest of tonight)
Issued at 926 PM CDT Sat Oct 15 2022

The initial round of scattered thunderstorms associated with a
diffuse surface boundary just north of I-40 have subsided in
coverage and intensity after sunset. Intense heating ahead of the
boundary this afternoon, shown by near record and record highs in
the mid 90s were the main driver for this thunderstorm
development. Some localized areas saw some much needed rain,
along with some hail and gusty winds. Rainfall totals in and
around Fort Smith were in the 2-3 inch range with some locally
higher amounts likely. As this round moves off, focus will turn to
the next round of storms expected across a large chunk of the
forecast area overnight tonight. Storms are ongoing across parts
of central Oklahoma on the nose of a lower level warm advection
regime bringing deeper moisture up and over the existing frontal
boundary. These storms are expected to continue and to grow
greater in coverage as the low level jet cranks up overnight and a
stronger frontal boundary approaches form the north. A line of
storms, some possibly strong to severe, will surge southeastward
across eastern Oklahoma and into northwest Arkansas during the
overnight hours. Increasing moisture could lead to some more
locally heavy rainfall and a good portion of the forecast area
should see some much needed rain over the next 24 hours. Some
isolated totals in the 2-3 inch will be possible with more
widespread 1-2 inch totals likely, especially from near I-40 and
south.

Going forecast is in pretty good shape...update will include some
slight update to PoPs and QPF based on latest guidance and
timing.

Bowlan

&&

.LONG TERM...
(Sunday through Saturday)
Issued at 201 PM CDT Sat Oct 15 2022

Thunderstorms will likely be ongoing across parts of southeast
Oklahoma daybreak Sunday, with a continued locally heavy rainfall
threat. The severe weather threat, while nonzero, will be lower
than that seen for much of the preceding overnight period. The
front will be slow to clear the Red River during the day Sunday,
with some potential for thunderstorms lingering in far southeast
Oklahoma into the afternoon. Drier air will make a more southward
push by mid to late afternoon, which will bring an end to the
rainfall potential into next weekend.

Focus then turns to the likelihood of a widespread killing freeze
by the middle of the week. A cold and dry airmass will settle into
the region for the early to middle part of the work week. Freeze
headlines will likely be needed Tuesday morning and Wednesday
morning. The forecast lows for both mornings feature a blend of
the NBM 25th percentile and traditional MOS values, much lower
than the lows offered by the deterministic NBM.

With the dry airmass in place, fire weather concerns could
increase early to mid week, depending on how the rainfall tonight
impacts fuels in the short term.

Temperatures will increase late in the week and into the weekend
as weak ridging aloft builds into the area and southerly winds
return.

&&

.AVIATION...
(06Z TAFS)
Issued at 1229 AM CDT Sun Oct 16 2022

Storm impacts to the terminals are the main concern in the near
term, with conditions potentially dropping to MVFR or IFR briefly.
Model data indicates saturation of the BL across SE OK into WC AR
ahead of the stronger frontal push. Thus, a period of IFR and then
MVFR cigs was inserted into the KMLC and KFSM TAF sites in the
roughly 12Z to 18Z time frame Sunday morning. Drier air pushing
into the region from the north will erode the low clouds during
the afternoon, returning to VFR. VFR conditions are expected to
prevail across NE OK and NW AR outside of storms.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   73  43  62  32 /  20   0   0   0
FSM   72  49  66  35 /  70   0   0   0
MLC   70  48  64  33 /  80  10   0   0
BVO   73  39  61  29 /  10   0   0   0
FYV   70  39  60  26 /  40   0   0   0
BYV   70  41  59  28 /  20   0   0   0
MKO   72  44  62  31 /  40   0   0   0
MIO   72  38  57  27 /  10   0   0   0
F10   71  45  63  32 /  40   0   0   0
HHW   70  54  66  37 / 100  20  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...04
LONG TERM....22
AVIATION...30
Hazardous weather outlook, Oct 15, 5:15 PM CDT, 10 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Tulsa OK
515 PM CDT Sat Oct 15 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
515 PM CDT Sat Oct 15 2022

...A Few Severe Thunderstorms Expected...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Now... ending from northwest to southeast
            later tonight.

DISCUSSION...
Thunderstorms will continue to develop across the middle of
eastern Oklahoma into west-central Arkansas. A few of these
storms will be severe through the evening hours with hail
up to 2 inches and wind gusts near 70 mph associated with
the strongest storms.  These storm will shift east
into the body of Arkansas this evening.  However, additional
storms will develop this evening from northwest Arkansas into
northern Oklahoma.  These storms will merge into a complex
and travel southeast across the region during the night.
After Midnight the threat will be for quarter size hail
and some wind gusts of 55 to 65 mph.  The storm complex will
start to exit southeast Oklahoma toward morning.

Locally heavy rain will occur in some locations.  Amounts
near 3 inches will occur near where strongest storms occur,
and / or  where multiple storm cross the same areas. Many
locations will see 1/2 to 1 inch of rain.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential...Heavy Rain Potential.
MONDAY...No Hazards.
TUESDAY AND WEDNESDAY...Very High Fire Weather Potential.
THURSDAY AND FRIDAY...No Hazards.

EXTENDED DISCUSSION...
The remaining rain and thunderstorms will push out of
southeast Oklahoma tomorrow morning.

A colder and dry airmass will settle into the region
for the first half of next week.  Warmer conditions are
expected the later half of the week.  A freeze will have
occurred in most parts of eastern Oklahoma and northwest
Arkansas by Wednesday.  This will encourage grasses to
become dormant and be more receptive to drying when
the warmer weather returns next Thursday and Friday.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Oct 16, 1:44 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
144 AM CDT Sun Oct 16 2022

ARZ010-160715-
Washington AR-
144 AM CDT Sun Oct 16 2022

...A strong thunderstorm will impact portions of south central
Washington County through 215 AM CDT...

At 144 AM CDT, Doppler radar indicated a strong thunderstorm near
Strickler, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea to penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
West Fork...                      Winslow...
Devils Den State Park...          Strickler...
Blackburn...                      Hogeye...
Woolsey...

This includes Interstate 49 between mile markers 42 and 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3575 9426 3576 9437 3584 9442 3595 9421
      3579 9411
TIME...MOT...LOC 0644Z 246DEG 16KT 3580 9434

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Oct 16, 1:55 AM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
155 AM CDT Sun Oct 16 2022

OKZ070>072-074-160730-
Haskell OK-Muskogee OK-Sequoyah OK-McIntosh OK-
155 AM CDT Sun Oct 16 2022

...Strong thunderstorms will impact portions of north central
Haskell, northeastern McIntosh, northwestern Sequoyah and
southeastern Muskogee Counties through 230 AM CDT...

At 155 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles southeast of Keefeton to near Warner to 7
miles northwest of Porum. Movement was east at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Warner...                         Vian...
Gore...                           Porum...
Webbers Falls...                  Greenleaf State Park...
Lake Tenkiller State Park...      Keefeton...
Box...

This includes Interstate 40 in Oklahoma between mile markers 271 and
297.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3564 9487 3544 9495 3533 9511 3534 9553
      3546 9540 3563 9532
TIME...MOT...LOC 0655Z 267DEG 34KT 3557 9527 3547 9532 3540 9539

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Oct 16, 2:00 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
200 AM CDT Sun Oct 16 2022

ARZ020-160730-
Franklin AR-
200 AM CDT Sun Oct 16 2022

...A strong thunderstorm will impact portions of northern Franklin
County through 230 AM CDT...

At 200 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southeast of Fern, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Cass...                           Fern...
Jethro...                         Barnes...
Redding...                        Watalula...
Piney...                          Toney...
Turners Bend...                   Lonelm...
Taft...                           Cravens...
Paradise...

This includes Interstate 40 in Arkansas between mile markers 27 and
32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3549 9391 3555 9403 3558 9402 3558 9408
      3561 9407 3566 9404 3566 9398 3570 9398
      3570 9397 3573 9396 3573 9391 3574 9391
      3575 9389 3576 9390 3576 9391 3577 9391
      3577 9370 3568 9370
TIME...MOT...LOC 0700Z 214DEG 24KT 3561 9395

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Oct 16, 2:23 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
223 AM CDT Sun Oct 16 2022

OKZ072-074-076-160800-
Haskell OK-Sequoyah OK-Le Flore OK-
223 AM CDT Sun Oct 16 2022

...Strong thunderstorms will impact portions of northeastern Haskell,
Sequoyah and northwestern Le Flore Counties through 300 AM CDT...

At 223 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles southeast of Lake Tenkiller State Park to
near Tamaha to Stigler. Movement was east at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Sallisaw...                       Stigler...
Muldrow...                        Vian...
Keota...                          Gans...
Marble City...                    Tamaha...
Brushy...                         Brushy Lake State Park...
Cowlington...                     Kanima...
Box...                            Mc Key...

This includes Interstate 40 in Oklahoma between mile markers 294 and
321.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3563 9456 3536 9456 3517 9488 3521 9525
      3539 9503 3560 9500
TIME...MOT...LOC 0723Z 269DEG 30KT 3557 9497 3538 9496 3526 9513

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Oct 16, 2:43 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
243 AM CDT Sun Oct 16 2022

ARZ019-029-OKZ072-076-160830-
Sebastian AR-Crawford AR-Sequoyah OK-Le Flore OK-
243 AM CDT Sun Oct 16 2022

...Strong thunderstorms will impact portions of southwestern
Crawford, northwestern Sebastian, southeastern Sequoyah and northern
Le Flore Counties through 330 AM CDT...

At 243 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles east of Sallisaw to 5 miles south of Gans
to 2 miles southwest of Bokoshe. Movement was east at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Sallisaw...                       Poteau...
Cedarville...                     Barling...
Pocola...                         Muldrow...
Roland...                         Spiro...
Arkoma...                         Panama...
Hackett...                        Bonanza...
Bokoshe...                        Gans...
Cameron...                        Moffett...
Brushy...                         Fort Smith Regional Airport...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 8.
 Interstate 40 in Oklahoma between mile markers 307 and 328.
 Interstate 540 between mile markers 1 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3499 9449 3511 9493 3514 9493 3520 9488
      3520 9482 3528 9481 3531 9479 3556 9480
      3556 9429 3524 9429
TIME...MOT...LOC 0743Z 279DEG 26KT 3548 9473 3531 9473 3517 9483

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Oct 16, 2:54 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
254 AM CDT Sun Oct 16 2022

ARZ020-160830-
Franklin AR-
254 AM CDT Sun Oct 16 2022

...Strong thunderstorms will impact portions of northeastern Franklin
County through 330 AM CDT...

At 254 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles southeast of Cass to Wiederkehr Village
to 3 miles southwest of Denning. Movement was east at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea to penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Ozark...                          Altus...
Denning...                        Wiederkehr Village...
Alix...                           Barnes...
Watalula...                       Meg...
Paradise...                       Etna...

This includes Interstate 40 in Arkansas between mile markers 34 and
42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3543 9371 3538 9371 3537 9372 3537 9375
      3538 9376 3540 9379 3542 9380 3537 9381
      3538 9392 3550 9386 3565 9385 3565 9370
TIME...MOT...LOC 0754Z 250DEG 27KT 3560 9377 3548 9376 3539 9379

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 7:07 PM CDTSpecial Weather StatementTSASebastian23 min
Oct 15, 7:11 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian29 min
Oct 15, 7:23 PM CDTAreal Flood AdvisoryTSACrawford, Sebastian3 hr
Oct 15, 7:33 PM CDTSpecial Weather StatementTSASebastian27 min
Oct 15, 7:58 PM CDTSpecial Weather StatementTSASebastian32 min
Oct 15, 8:11 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian26 min
Oct 15, 10:03 PM CDTSevere Thunderstorm WarningTSACrawford, Washington57 min
Oct 15, 11:14 PM CDTSpecial Weather StatementTSACrawford31 min
Oct 15, 11:45 PM CDTSpecial Weather StatementTSACrawford, Franklin30 min
Oct 16, 12:14 AM CDTSpecial Weather StatementTSACrawford, Franklin31 min
Oct 16, 1:11 AM CDTSpecial Weather StatementTSACrawford34 min
Oct 16, 1:12 AM CDTSpecial Weather StatementTSAMadison33 min
Oct 16, 1:24 AM CDTSpecial Weather StatementTSACrawford36 min
Oct 16, 1:33 AM CDTSpecial Weather StatementTSAWashington27 min
Oct 16, 1:44 AM CDTSpecial Weather StatementTSAWashington31 min
Oct 16, 2:00 AM CDTSpecial Weather StatementTSAFranklin30 min
Oct 16, 2:21 AM CDTAreal Flood AdvisoryTSACrawford, Franklin3 hr
Oct 16, 2:54 AM CDTSpecial Weather StatementTSAFranklin36 min
Oct 16, 3:01 AM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian3 hr
Oct 16, 3:21 AM CDTSpecial Weather StatementTSASebastian39 min
Oct 16, 3:58 AM CDTFreeze WatchTSABenton, Carroll, Madison, Washington24 hr
Oct 16, 2:08 PM CDTFreeze WarningTSABenton, Carroll, Madison, Washington44 hr

Nearby

Flash Flood Warnings in Arkansas, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.